# SDR ASAA2021021434087

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 27,559 hours, 8,879 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUM ON RECALL DURING DESCENT. GROUNDED - YES. ACCOMPLISHED BITE CHECK OF #1 PACK/ZONE TEMP CONTROLLER IAW B737-900 AMM 21-61-00-700-806-002. FOUND "INLET" SRADA FAULT. FAULT RESET UPON COMPLETION OF BITE CHECK OF CONTROLLER AND DID NOT RETURN. OK FOR SERVICE.
